×

CNBC PROGRAMMING SCHEDULE FOR FRIDAY, JULY 3RD HOLIDAY

Schedule For Friday, July 3rd:

4AM- Worldwide Exchange (Live) (Europe and Asia only)

6AM- The Billionaire Next Door: All Access

7AM- Warren Buffett, The Billionaire Next Door: Restoring Trust

8AM- Meeting Of The Minds: The Future Of Capitalism

9AM- House Of Cards (2 Hours)

11AM- Marijuana Inc: Inside America's Pot Industry

12PM- The Ultimate Power Lunch – 50 Years of The Four Seasons

1PM- The Suze Orman Show

2PM- The Suze Orman Show

3PM- The Suze Orman Show

4PM- The Suze Orman Show

5PM- The Oprah Effect

6PM- Cruise Inc: Big Money On The High Seas

7PM- Dollars And Danger: Africa, The Final Investing Frontier

8PM- Meeting Of The Minds: The Future Of Capitalism

9PM- Deal Or No Deal (2 Hour)

11PM- The Oprah Effect

12AM- As Seen On TV

1AM- Marijuana Inc: Inside America's Pot Industry





About CNBC:
CNBC is the recognized world leader in business news, providing real-time financial market coverage and business information to more than 340 million homes worldwide, including more than 95 million households in the United States and Canada. The network's Business Day programming (weekdays from 5:00 a.m.-7:00 p.m. ET) is produced at CNBC's headquarters in Englewood Cliffs, N.J., and also includes reports from CNBC news bureaus worldwide. Additionally, CNBC viewers can manage their individual investment portfolios and gain additional in-depth information from on-air reports by accessing http://www.cnbc.com.

Members of the media can receive more information about CNBC and its programming on the NBC Universal Media Village Web site at http://nbcumv.com/cnbc/.